It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 17Showing 1 - 20 of 342 for accutane 40 mg day. (0.054 seconds)


... I am 48 and also developed problems about 2 years post-hysterectomy. Had ovaries out also and I am on HRT. Like you, I was tired of constant cysts on my chin. They were painful and as soon as one healed another one cropped up. I am on my second month of Accutane, 40 mg/day. It is working out very well. After 7 weeks - no cysts. Only side effects are dry lips and skin. ... (26 replies)
... That right there probably explains it. Though this feel more like excessive bloating and water retention. When the scale fluctuates 2.5 pounds day to day, it's usually water retention with me. ... (0 replies)
... r using the medicine if you arent going to do it 5 times a week. The medicine has to build up in your blood stream for it to be effective and if you are taking a day off here and there, you arent going to get any results. ... (2 replies)

... Am 37 yrs old male, my acne is moderate but I get it year round it affects my self steem , my dermatologist prescribe me MYORISAN isotretinoin 40mg once a day, but am very nervous cuz I workout a lot & side effects r joint pains & energy decrease & many other side effects if I take 40mg every day , I was wondering if I should do a 3 times a week treatment instead to start... (2 replies)
... acne free skin. Prior to starting accutane I was having major break outs on my face, back, and chest. I was so embarrassed that I would not wear a tank top or anything that would expose those areas. ... (2 replies)
... is 40 mg a day of accutane the right dosage (1 replies)
After a month?
Oct 4, 2007
... My son just finished his 4th week of Accutane 40 mg/day. His face flared up at first, then started to dry up alot. Suddenly, about a week ago, his face did a complete turnaround, seemingly overnight. Every single cyst was gone from his face, the swelling was gone, his skin was flat again. I never expected it to work so fast but it did, and I am still in shock. Don't... (2 replies)
Accutane dosage
May 20, 2006
... I hope Accutane works as well for you as it did for me! Good Luck! ... (5 replies)
... The first course I took was 60 mg/day (I weighed about 190 lbs at the the time). It took me until near the end of the third month to really start clearing up. By the end of the fourth month I was completely clear. And about a year later I started breaking out very midly again. I started a second course 20 days ago at 40 mg/day. Very different circumstances this time around... (8 replies)
... i'm 27, female, and weigh around 90 lbs. i have been taking accutane since i was 15. ... (9 replies)
... I am now in the 4th month of treatment. I am a 25yo female. I took 40 mg/day for the first 3 months and then up to 60 in the 4th month. I never experienced the initial breakout, my skin just cleared up after about the first month. I've had the occasional zit since then but nothing major. Also, my blackheads are gone! I've had no side effects except that my lips get dry, so I... (13 replies)
... Hi Remy, i'm on my 6th day of accutane 40 mg a day! I am experiencing dry eyes, some spontaneous muscle aches, and have a sunbrunt like skin on my face. ... (33 replies)
... I am on day 8 of accutane, 40 mg a day. ... (68 replies)
... day and I would take 80 mg on weekends. My dose stayed the same the whole time I was on it. ... (14 replies)
... I don't know who this question is directed to but I'll give my own answer. :) I had cyst after cyst after cyst. Huge, painful, and very embarassing. Antibiotics and topicals did nothing and by the time I got to my 4th derm, I made it clear I was not going down that road any longer. He gave me cortisone injections for the cysts I had at the time and put me on accutane (6... (13 replies)
... I just started Accutane 40 mg twice a day 6 days ago, and have no side effects yet. I am still wearing lipstick and don't need moisturizer yet. ... (1 replies)
... even so, i'm seeing improvement every day and trying to keep my head up about it. as bad as acne is when you're 18 or 25, it's so much worse at 30, so i'm willing to do whatever it takes! ... (5 replies)
... Hi I started accutane about a month ago and am on 40 mg/day and had a few questions. I have a bunch of flat red marks on my face, mostly on my cheeks and some are clumped together so they look like a big rash. I am also getting new acne on top of these red marks. Will these go away? Also, i was wondering if an electric shaver might hurt acne at all? Is there anything I could... (0 replies)
... Hey guys. I'm an 18 year old college freshman. I have been on accutane 40 mg twice a day since August 16. My skin is drier , I have chapped lips and my acne is just getting a little bit better. ... (2 replies)
Accutane users
Sep 6, 2004
... Im on day 13 of accutane. 40 mg a day. I had a recent breakout while on accutane. Im not sure if I can blame it on an initial breakout or not. I breakout with or without meds. ... (14 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 17

All times are GMT -7. The time now is 04:29 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!